# SDR MASA2015062912199

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 31,975 hours, 22,139 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES.
